# SDR ASAA2016120719005

- Difficulty date: December 7, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 52,415 hours, 30,056 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD AFT FLAP OB END HAS AREA OF DELAMINATION.  ACFT GROUNDED.  REPAIRED IAW SRM 51-70-10-2R-0, NO FURTHER ACTION REQUIRED.
